# SDR DALA2018043002986

- Difficulty date: April 30, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT CARGO LT TRANSITION PANEL FOUND INTERCOSTAL WITH CORROSION BETWEEN STA 1480/1500 AND S-26L/S-27L AT UPPER MATING SURFACE. FABRICATED NEW ANGLE AND INSTALLED NEW ANGLE REPLACEMENT AT AFT CARGO COMPT STA 1480 TO 1500 S26L TO S27L IAW SRM 51-40-02. CORRODED AREA L=4.0 W=1.0'' D=0.050''.
